# SDR REXA97276

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407BH
- Make and model: Saab SF340A
- Aircraft serial: 340A078
- System (JASC): 6120 · Propeller Controlling System
- Part: Plug
- Part number: AN8142
- Condition: Misinstalled
- Location: Left Prop
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

LEFT PROP OIL PRESSURE 0 PSI 40 DEGREES CELSIUS, CWP WARNING CAME ON.  INSTALLED AND LOCK WIRED PROP RIG PIN PLUG.  GROUND RUN AND OPS CHECK GOOD.  (M)
